For the last few days I have been getting a weird sensation on the left side of my face. It feels like how my hands and legs get right before they lose feeling and become completely numb. It's like a tingling sensation similar to when novocaine spreads to your cheek at the dentist. Luckily, so far, it only lasts about a minute each time. The episodes have been happening about 10-15 times per day.
I hope that I don't lose the feeling in my face soon and develop Bell's palsy. This all started happening when I increased doxy from 200mg to 400mg. I have been on Rifampin for a month and Nystatin for a LONG time. Florinef and Cortef for about 2 weeks.
I had an okay day the other day despite my blood pressure being "out of range" on the store machine. Hopefully that's nothing to worry about. I tried adjusting when I took the Cortef. Instead of waiting until I became overwhelmingly tired, I took it slightly before. It seemed to work. I tried the same strategy today............no luck.
Over the last few days I have tried to increase my energy by continuing to force walks and short amounts of jogging after my glutathione wore off for the week. Usually I feel better after going jogging and have MORE energy so I was hoping I could force some improvement if I tried to keep it up despite being off the positive effects of my IV.
It worked............. for a few days. I felt like it was helping the cortef/florinef combo. Then I felt TERRIBLE out of the blue today. I have a headache and neck ache which are very rare for me while on meds. I also have extreme pain, dizziness and exhaustion again. It kind of feels like a severe flu without the fever. I'm so out of it. It's rare for me to feel this bad. It's also quite scary how suddenly and severely it came on.
Just when I think I may be on to something I'm not. Oh well. I need to figure out something and I'm going to keep trying. Hopefully my LLMD will be in a better mood next time and he'll have another idea to try other than sending me somewhere else.